ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Почти-периодичность в спектральном анализе нормальных операторов

Караханян, М. И. (1986) Почти-периодичность в спектральном анализе нормальных операторов. ՀՍՍՀ ԳԱ Զեկույցներ, 83 (4). pp. 154-157. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Համարյա-պարբերականությունը նորմալ օպերատորների սպեկտրալ անալիզում; Almost periodicity in spectral analysis of normal operators
Uncontrolled Keywords:Կարախանյան Մ. Ի., Karakhanian M. I.
Subjects:Q Science > QA Mathematics
ID Code:5081
Deposited By:NAS Reports
Deposited On:20 Feb 2013 14:00
Last Modified:02 Aug 2020 15:12

Repository Staff Only: item control page